# SDR HEEA966449

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Failed
- Location: Combining
- Part time: 18,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBINING GEAR BOX IS TRANSFERRING OIL TO BOTH ENGINES, 1 QUART OIL PER 4 FLIGH T HOURS.
